# SDR HEEA955853

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Defective
- Location: Cockpit Vhf
- Component: C10
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT VOLUME CONTROL WORKS  EITHER FULL VOLUME OR OFF.  NO CONTROLLING VOLUME. REPLACED R1/S5 VOLUME SWITCH.  REPAIRED.  FOUND THUMBWHEEL TO INTERMITTENTLY DIAL WRONG FREQUENCIES. REPLACED S1 THUMBWHEEL.  REPAIRED.
